# SDR 99ZZZX2929

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737YS
- Make and model: Cessna 172N
- Aircraft serial: 17269783
- Engine: Lyc O360A4A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CLASS12
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS NR 4 CYLINDER WAS REMOVED BECAUSE OF A  VERY LARGE CRACK AROUND THE TOP OF THE HEAD.  THIS AND 2 OTHER CYLINDERS WERE REMOVED AND REPAIRED AT 183.0 TSO BECAUSE OF LOOSE VALVE GUIDES AND SEAL TROUBLES.  NOW HAS 1,038.9 TSO HOURS AND A CRACKED HEAD.
